the pill...

  1. my bf and i thought it would be a good idea for me to start taking the pill a few months ago. i took it for a month and it was HORRIBLE. i felt nauseous the first few days, and then i became really emotional. it was wierd... we fought all the time and i cried almost once a week. does this happen to other people? ive been off of it for about 2 months, do you guys think if i took it again, the symptoms would lessen???
     
  2. I've been on Ortho Tri-Cyclen Lo for 4 months and so far so good. No physical problems except for a mild headache once in a while. But I have noticed that I have been emotional at times and will cry or feel like crying for stupid things. I read about the pill before starting it and I told my boyfriend to be understanding if i'm way too emotional because its just all those hormones driving me up the wall.

    Just try a different pill. Let your doctor know whats happening so they can know which to prescribe for you :smile:

    Hope this helps
     
  3. I'm on Yasmin, and at first I would be a little naseated, but nothing too bad. I've heard that different pills have different effects, on mood swings, but never experienced that personally. I would do like NYC said, and talk to your doctor. He/she will be aware of that side effect, and can try different prescriptions.
     
  4. It just depends on your body... the pill is a synthetic hormone- this hormone will affect the levels of your natural hormones and cause symptoms like the ones you felt.

    I had lots of feelings on the pill that were not worth it for me- hence, I stopped. I'd rather experience real periods like we are meant to :yes:
     
  5. I quit taking the pill because it made me crazy emotional and nobody wanted to be around me. I took it for 4-5 years and tried many different pills due to a lack of sex drive and being unable to control my emotions. Each time I started a new pill, the symptoms would lessen for the first month or two but then they came back worse than before. My boyfriend and I decided that a baby could not possibly be as bad as what we were already dealing with. So, a little over two years ago I stopped taking it and now we're just very careful. The pill just does not agree with some people, I guess their bodies just can't handle the hormones. :shrugs: Anyway, I would say go back to the doctor and discuss it with him/her. I wouldn't give up just yet.
     
  6. I've been on the pill (ortho-tri-cyclen as well) for over 3 years - and i love it. Mostly b/c it regulates my period and it lessens the flow and duration (who wants a long period anyway??) and the added benefit of absolutely NO acne!! initially i took it b/c i was in a long term relationship - but now i've been single (and dateless) for almost a year - but i'm still on the pill - just for the acne and regulation. If i missed a pill and had to take 2 in a day, i would get sooo nauteous - but i would say try another pill and use it for a good few months (i heard that if you're not on it - and then you get on it - it takes atleast a month to start "working") i do get a bit apprehensive about taking daily medication for all of this time, wondering if there will be any long term effects, but for right now, the short periods, no pimples and no-cramps are worth it. i personally don't notice any spikes in my emotional state - no more than usual that is...

    ultimately - if it makes you feel bad, don't take it - talk to your doctor - they always know best.
     
  7. i recently switched from ortho tri-cyclen to ortho tri-cyclen lo. taking additional estrogen has made me emotional and slightly moody before and during my period. i found that affect was slightly lessened when i switched to the lo. like angielahlah said, it takes about a month for the pill to start fully working. most medications require some adjustment period around 4-6 weeks to get past the common side effects. i think it's probably worth talking to your doctor about. there are so many different methods of birth control available...and many types of birth control pills that use different variations of hormones. one might affect you less than another.
     
  8. I started taking Ortho Tri-cyclen Lo about two weeks ago and I am feeling like an absolute basket case. I have been crying/emotional/fighting with DH for no reason. Plus my face has broken out a lot. :sad: I'm taking it because my periods have been really bad but I am hoping that I start to feel better soon because I don't want to be like this all the time. :crybaby:
     
  9. I took Ortho Tri-cyclen which didn't work for me.. then tried Ortho Tri-clyceln lo which gave me constant headaches... and now I'm on Loestrin. It's been pretty good so far ( 5 months ) ...all in all, I gave it a try for a few months just so that my body can adjust to it but unfortunately the first 2 wasn't good....so I'd say you should try it for a month or two and document all your symptoms (good & bad) before switching. Good luck ! :yes:
     
  10. I started taking yasmin but stopped b/c was feeling nauseated and very emotional. i cried for no reason :crybaby: and was such poor company:sad:. Even the bf saw how this affected me and together we decided that its better that I stop.:yes:
     
  11. I've been on Ortho Tricyclen for about 10 years now and have never had a problem with it.

    I know everyone reacts differently to different pills. If you really want to take the pill then I'd suggest asking your doc for a different brand/hormone combination and see how that works.

    My bestfriend went through a couple different brands before finding one she could tolerate.
     
  12. I know this is harsh and no one is going to want to hear this. But Ortho Tri-Cycline is also the BC pill I took for the longest time and my docters have concluded due to the pill I now have a tumor in my liver,(no symptoms or signs at all) It was found while I was getting an ultrasound for something totally different. We do not know if it is cancerous or not. I just feel the need to put the word out there for everyone on the pill. Please use with caution and talk to your docter about it. You can also get info on the net about it. Just look under "liver adenoma"

    If you want to check out my thread "I could use some serious prayer right now" You can see the process I've been going through thanks to the lovely BC pill. Its here in the Health and fitness forum.
    Good luck ladies!
     
  13. You should try several different pills till you get to one with least side effects. my girl friends have "shopped around for pills" with their gynecologists...it takes months...Every body is different, but they all seem to like yasmin
     
  14. I was on mircette first...now desogen for about 2 years. It seems like my sex drive is BLAH and i'm 20 years old!!! Hasn't helped on breakouts at all. I'm running out of pills this month so hopefully i can find something esle!
     
  15. ^^ yes, the Pill will destroy your sex drive and it doesn't instantly reappear once you stop taking it.

    Get an IUD or just use condoms, the Pill is SO bad for you.